# SDR 20000505AP024

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT INNER SKIN CRACKED AT FASTENER.  INSTALLED REPAIR PER SRM 57-50-3 FIG 1.  (M)
